# SDR FDKA200708384

- Difficulty date: August 14, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 15,272 hours, 14,497 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6036 CLT (0945 PHX LCL) - EMERGENCY EXIT OVERHEAD LIGHT AT ROW 12 INOP.  MX RESECURED WIRE.  OPS CHECK GOOD.
